MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL DR; Pulse generator, permanent, implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL DR; Pulse generator, permanent, implantable
Model Number 5826
Medical Device Problem Codes Failure to Interrogate (1332); Use of Device Problem (1670); Unexpected Mode Switch (4076)
Health Effect - Clinical Codes Dizziness (2194); Discomfort (2330)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented to the clinic for a follow-up visit, experiencing chest discomfort and dizziness.The pacemaker, initially programmed to odo mode, was inadvertently activated to backup vvi mode by the programmer.However, interrogation of the device was unsuccessful because it had reached the elective replacement indicator (eri).Consequently, system restoration could not be completed.The patient¿s condition was unknown.

Brand Name
ZEPHYR XL DR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23578299
Report Number2017865-2025-1005138
Device Sequence Number15802156
Product Code NVZ
UDI-Device Identifier05414734501620
UDI-Public(01)05414734501620(10)2914362(17)100430
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2010
Device Model Number5826
Device Lot Number2914362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AVEIR VR
Patient SexUnknown